Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Non-neuropathy Burning Sensation

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

throat burning sensations with Aptripla

Firstly thank you for this great forum. I find it incredibly helpful particularly as I live in a developing country and have no support services. My question is I have been on Aptipla for about 3 months and regularly (but not every day) have a...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...examination of the throat would be helfpul to sort out. If swallowing similar size capsules and food/liquids doesn't trigger similar burning sensations then you might have an unusual reaction to the Atripla which might lead to consideration of a... Read more »

BURNING SENSATIONS

I initially found out i had syphilis in conjunction with my hiv... probably had syphilis for... Read more »

Burning Sensation in my legs.

My grandpa has neuropathy. He has recently been complaining of a burning sensation in his legs. ... Read more »
Articles
AIDS InfoNet

Peripheral Neuropathy

...pain signals to the brain. PN can be a minor nuisance or a disabling weakness. It is usually a feeling of pins and needles, burning, stiffness, or numbness in the feet and toes. It can also be tickling sensations, unexplained pain, or sensations... Read more »
San Francisco AIDS Foundation

Understanding and Managing Peripheral Neuropathy

...Capsaicin relieves neuropathic pain by desensitizing pain receptors on the skin. After application, it initially produces a burning sensation and heightened sensitivity, but then reduces sensitivity to pain. Simpson and colleagues conducted a... Read more »
The Well Project

Peripheral Neuropathy and HIV/AIDS

...and/orhands to the brain and spinal cord become damaged. Like frayed wires that canspark or misfire, PN becomes a painful, numb, burning, shooting sensation thatmany sufferers describe as "holding a lit match to my feet," or "walking onbroken... Read more »
AIDS InfoNet

Didanosine (Videx, ddI)

...of nerve damage. It occurs in up to 20% of people who take didanosine. It usually shows up as tingling, numbness, or a sharp burning sensation in the feet, legs, or hands. The nerve damage is usually temporary and will go away if you stop taking... Read more »
Connect With Others

anybody experiencing neuropathy (tingling burning)

Posted by Anonymous, 2 Replies
...i have always been such a healthy person, and now OUT OF THE DAMN BLUE i have burning and tingling feet, which bother me and make it hard for me to stand straight and walk normally. in the mornings and when i take Read more »

Burning Sensation

Posted by Anonymous
...like? Is it suppose to be painful? As for me, my urine is generally warm and slightly hot at some point, could that indicate a burning sensation? Read more »

Neuropathy?

Posted by ScotCharles, 1 Reply
...progressed to weakness. After two days the symptoms passed and I regained strength in my left side; but, I was left with a burning sensation in my left foot that felt like I was walking on hot coals. I asked my HIV specialist at the time, Dr.... Read more »

Worried well with alarming symptoms, few questions

Posted by scaredstiff, 4 Replies
...time. Needless to say, this kicked my HIV anxiety into high gear. About 2 weeks after my exposure, I started to feel a slight burning sensation in my groin lymph nodes. My wife likes to drape her legs over me while we sleep, but this burning... Read more »